Ionic susceptibility of barium

Prasad, Mata ; Dharmatti, S. S. ; Kanekar, C. R. (1942) Ionic susceptibility of barium Proceedings of the Indian Academy of Sciences, Section A, 16 (5). pp. 307-318. ISSN 0370-0089

PDF - Publisher Version

Official URL:

Related URL:


The susceptibilities of a number of barium salts of inorganic and organic acids have been determined by Guoy's Balance and using all possible available values for the anions, the ionic susceptibility of barium has been calculated. In the case of salts of inorganic acids the mean ionic susceptibility of barium agrees well with the values theoretically calculated by Slater's and Angus's methods. The mean value deduced from the salts of organic acids is found to be higher than the calculated value and that found from inorganic salts. The probable reasons have been discussed in detail. It has been suggested that the values of several anions need revision. The ionic radius of barium has also been calculated and has been compared with the value observed by Wassastjerna.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:29802
Deposited On:23 Dec 2010 04:43
Last Modified:17 May 2016 12:35

Repository Staff Only: item control page